# SDR UIEA2021061101322

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 10800C15F
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE OXYGEN FULL FACE MASK HAS DETERIORATED RUBBER ON HOSE( REMOVED AND REPLACED O2 FULL FACE MASK IAW AMM 35-31-01. )
